Saltar al contenido

Publicaciones del grupo - page 12 [rss]
E. Gourgoulhon, J. L. Jaramillo. A $3+1$ perspective on null hypersurfaces and isolated horizons Phys. Rep. 423 (2006) no. 4-5 , 159–294. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Certain actual topics on modern Lorentzian geometry Chapter in Handbook of differential geometry. Vol. II Elsevier/North-Holland, Amsterdam (2006) , 513–546. MathScinet [bib] [doi]
M. Sánchez. On causality and closed geodesics of compact Lorentzian manifolds and static spacetimes Differential Geom. Appl. 24 (2006) no. 1 , 21–32. MathScinet [bib] [doi]
2005
J. M. M. Senovilla. Mathematicians and cosmology Gac. R. Soc. Mat. Esp. 8 (2005) no. 3 , 597–636. MathScinet [bib]
J. A. Aledo, L. J. Al\'\ias, A. Romero. A new proof of Liebmann classical rigidity theorem for surfaces in space forms Rocky Mountain J. Math. 35 (2005) no. 6 , 1811–1824. MathScinet [bib] [doi]
M. Sánchez. Causal hierarchy of spacetimes, temporal functions and smoothness of Geroch's splitting. A revision Mat. Contemp. 29 (2005) , 127–155. MathScinet [bib]
M. Mars. A1: Exact solutions and their interpretation Chapter in General relativity and gravitation World Sci. Publ., Hackensack, NJ (2005) , 169–188. MathScinet [bib] [doi]
M. Kimura, M. Ortega. Congruence classes of Frenet curves in complex quadrics J. Geom. 83 (2005) no. 1-2 , 121–136. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Timelike geodesics in stationary Lorentzian manifolds with unbounded coefficients Discrete Contin. Dyn. Syst. (2005) no. suppl. , 70–76. MathScinet [bib]
M. Barros, A. Romero, J. L. Cabrerizo, M. Fernández. The Gauss-Landau-Hall problem on Riemannian surfaces J. Math. Phys. 46 (2005) no. 11 , 112905, 15. MathScinet [bib] [doi]
A. Garc\'\ia-Parrado, M. Sánchez. Further properties of causal relationship: causal structure stability, new criteria for isocausality and counterexamples Classical Quantum Gravity 22 (2005) no. 21 , 4589–4619. MathScinet [bib] [doi]
V. Aldaya, J. Guerrero. Group approach to the quantization of the Pöschl-Teller dynamics J. Phys. A 38 (2005) no. 31 , 6939–6953. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes Comm. Math. Phys. 257 (2005) no. 1 , 43–50. MathScinet [bib] [doi]
M. Mars. First- and second-order perturbations of hypersurfaces Classical Quantum Gravity 22 (2005) no. 16 , 3325–3347. MathScinet [bib] [doi]
S. Dain, J. L. Jaramillo, B. Krishnan. Existence of initial data containing isolated black holes Phys. Rev. D (3) 71 (2005) no. 6 , 064003, 11. MathScinet [bib] [doi]
A. Garc\'\ia-Parrado, J. M. M. Senovilla. Causal structures and causal boundaries Classical Quantum Gravity 22 (2005) no. 9 , R1–R84. MathScinet [bib] [doi]
M. Barros, A. Ferrández, M. A. Javaloyes, P. Lucas. Relativistic particles with rigidity and torsion in $D=3$ spacetimes Classical Quantum Gravity 22 (2005) no. 3 , 489–513. MathScinet [bib] [doi]
2004
J. Guerrero, J. L. Jaramillo, V. Aldaya. Group-cohomology refinement to classify $G$-symplectic manifolds J. Math. Phys. 45 (2004) no. 5 , 2051–2072. MathScinet [bib] [doi]
Powered by bibtexbrowser